A metric property of some random functions
Bulletin de la Société Mathématique de France, Tome 99 (1971) , pp. 241-245.
@article{BSMF_1971__99__241_0,
     author = {Kaufman, Robert},
     title = {A metric property of some random functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {241--245},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {99},
     year = {1971},
     doi = {10.24033/bsmf.1717},
     zbl = {0274.60005},
     mrnumber = {45 \#1254},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1971__99__241_0/}
}
Kaufman, Robert. A metric property of some random functions. Bulletin de la Société Mathématique de France, Tome 99 (1971) , pp. 241-245. doi : 10.24033/bsmf.1717. http://archive.numdam.org/item/BSMF_1971__99__241_0/

[1] Kahane (J.-P.).- Some random series of functions.- Lexington, D. C. Heath and Company, 1968 (Heath mathematical Monographs). | MR 40 #8095 | Zbl 0192.53801

[2] Kahane (J.-P.) et Salem (R.).- Ensembles parfaits et séries trigonométriques- Paris, Hermann, 1963 (Act. scient. et ind., 1301). | MR 28 #3279 | Zbl 0112.29304

[3] Kaufman (R.).- On Hausdorff dimension of projections, Mathematika, t. 15, 1968, p. 153-155. | MR 40 #2030 | Zbl 0165.37404

[4] Kaufman (R.).- An exceptional set for Hausdorff dimension, Mathematika, t. 16, 1969, p. 57-58. | MR 41 #7074 | Zbl 0184.08102